# SDR SWAA2022053103596

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB-INTERCOSTAL (SHIELDS) LOCATED BTW BS 420 TO BS 440 AT LEVEL STR 26R RBL 23.3 AND WL 152.2 FWD CARGO COMPARTMENT 2022-228543 / [01] REPLACED NEW WEB INTERCOSTAL SHIELDS LOCATED BTW BS 420 TO BS 440 AT LEVEL STR 26R RBL 23.3 AND WL 152.2 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV -. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
